This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
zoloft - causes extreme apathy - life passes you by - how to avoid this
Zoloft caused such extreme apathy that the following changes in life choices occured.
With Zoloft I did not care to continue education - Without Zoloft I immedicately enrolled in several college courses.
With Zoloft the most mundane job seemed just fine - Without Zoloft I craved a more challenging and interesting job teaching software.
With Zoloft having friends with chemical dependancy and perverse relationship problems seemed perfectly fine - Without Zoloft I did not feel comfortable including them into my circle of friends.
Now that I am off Zoloft I am struggling with depression and rage but the alternative is frightening. I lost 8 years of my life on Zoloft basically watching TV and suffering rediculous relationship that dragged me down.
I am now trying diet, exercise, structured routine, talk therapy, angstrom size mineral supplements etc.
I am seeking non drug therapies. I hear Rapid Eye Movement therapy has helped some people. Also memory erase instantly helped a women we know. Would like any info on non drug help.
Concentrate on the talk therapy that helps you make the best decisions, and carry them out, so you can keep your life moving forward, and building and enjoying. Evolution gave you a brain capable of perspective and problem solving, use it, and drugs won't be necessary.
Yeah I signed up for school today. I now want to do everything like I came out of a coma.
News flash - A friend of ours was desparate to get off her meds and found that omega 3 and I think 8 helped her alot. I'm trying them. Studies show it affects the brain in alot of healty ways.
Actually, I went and bought a multi-omega pill from hi-health. It has Omega-3, 6, and 9 in one capsule. Took my first couple at dinner today along with a new multi-vitamen. I'm going to start trying to eat a bit more healthy.
What was the reason for your doctor prescribing zoloft to you in the first place? Kind of sounds to me like you were either a) not assessed properly to begin with or
b) having a really bad week when you went to the doctor for help.
Of course you may be an odd case in the sense that your brain chemicals only needed fine tuning, and the zoloft stimulated the brain chemistry to kick in again and thus you no longer needed it.
In any event, the medhelp. response is a good one and cover's pretty much everything I would have said: Don't take meds. lightly. If they are not helping, they are not needed.
Now get out there and live your life, and don't forget to stop and smell the roses whenever you get the chance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.